# SDR AWXA960584

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 0007 - DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 16 LEFT EMERGENCY EXIT FLOOR PATH LIGHT INOP.  REPLACED CONNECTOR.  OPS CHECK OK.  (M)
